# SDR DALA2016040802728

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER TEE BS 310, LBL 17 TO LBL 21.  COMPLIED WITH ERA 544722-14, REV ORIGINAL ON FUSELAGE FLOOR BEAM UPPER TEE AT BS 310.5, LBL 17-LBL 21.
